# SDR V0XD201411280250

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 25,272 hours, 17,072 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pin
- Part number: PX23
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROX SWITCH PX 23, PAX DOOR UPPER LOCK, FOUND OPEN.  FOUND PSEU CONNECTOR P363 PIN PUSHED IN.  RESEATED PUSHED PIN IAW ESPM 20-26-00.  OPERATIONS CHECK OF THE PAX DOOR IS GOOD IAW AMM 52-11-00.
